Opuscula Mathematica
Opuscula Math. 34, no. 4 (), 699-724
http://dx.doi.org/10.7494/OpMath.2014.34.4.699
Opuscula Mathematica

Dynamic programming approach to structural optimization problem - numerical algorithm




Abstract. In this paper a new shape optimization algorithm is presented. As a model application we consider state problems related to fluid mechanics, namely the Navier-Stokes equations for viscous incompressible fluids. The general approach to the problem is described. Next, transformations to classical optimal control problems are presented. Then, the dynamic programming approach is used and sufficient conditions for the shape optimization problem are given. A new numerical method to find the approximate value function is developed.
Keywords: sufficient optimality condition, elliptic equations, optimal shape control, structural optimization, stationary Navier-Stokes equations, dynamic programming, numerical approximation.
Mathematics Subject Classification: 49K20, 49J20, 93C20, 35L20.
Cite this article as:
Piotr Fulmański, Andrzej Nowakowski, Jan Pustelnik, Dynamic programming approach to structural optimization problem - numerical algorithm, Opuscula Math. 34, no. 4 (2014), 699-724, http://dx.doi.org/10.7494/OpMath.2014.34.4.699
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.